ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Tang, L."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Tang, L. and Wang, J. and Zhu, H. (2019) Weighted norm inequalities for area functions related to schrödinger operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 54 (1). pp. 40-59. ISSN 00002-3043

This list was generated on Wed Aug 5 16:59:08 2020 AMT.